# SDR USAA002162

- Difficulty date: December 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SHEAR TIE CRACKED .5 INCH, STATION 967, BETWEEN STRINGER 6L AND 7L.  REMOVED AND INSTALLED DOUBLER PER EA 68751.  (M)
